Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hmmz i have eczema too as well as acne and all i can say is bad combo

the itching of eczema adds to stress which leads to acne

i'm on accutane that makes me fairly itchy and yeah u might of had an illergy reaction to the b5, if not try a cortizone cream like Aristocort or Celestone

-good luck, god bless

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×